# SDR DALA2020031601883

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND FROM THE FIRST FASTENER HOLE TO OUTBOARD OF Y12 92.0 LOCATED AT FR 36 IN FWD CARGO COMPARTMENT. CRACK DIRECTION 9 O'CLOCK, PERFORMED REPAIR INSTRUCTION ON THE FIRST FASTENER HOLE TO OUTBOARD OF Y1292.0 LOCATED AT FR36 IN FWD CARGO COMPARTMENT AS PER ER/A 585412-14AD REV. ORIGINAL AND PRI 585412-14AD. REV.0
